Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 47, NWS Norman, OK

August 31, 2020Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 31, 2020, 10:42 PM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2020, 10:42 PM CDT (03:42 UTC)
Expired
Sep 1, 2020, 2:45 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 11:30 PM CDTFLASH FLOOD1 Ene Bethany, OKSEVERAL VEHICLES STRANDED IN HIGH WATER AT 39TH AND MACARTHUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1092 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

156 
WGUS54 KOUN 010342
FFWOUN
OKC017-109-010645-
/O.NEW.KOUN.FF.W.0047.200901T0342Z-200901T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1042 PM CDT Mon Aug 31 2020

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  East Central Canadian County in central Oklahoma...
  Southwestern Oklahoma County in central Oklahoma...

* Until 145 AM CDT.

* At 1042 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village, 
  Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds 
  and The Capitol.

This includes the following highways...
	Interstate 44 between mile markers 120 and 128.
	Interstate 40 between mile markers 134 and 150.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
      3553 9749 3546 9750

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

03
3 follow-up statements
960 
WGUS74 KOUN 010447
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1147 PM CDT Mon Aug 31 2020

OKC017-109-010645-
/O.CON.KOUN.FF.W.0047.000000T0000Z-200901T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-Oklahoma OK-
1147 PM CDT Mon Aug 31 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT TUESDAY 
FOR EAST CENTRAL CANADIAN AND SOUTHWESTERN OKLAHOMA COUNTIES...

At 1147 PM CDT, trained weather spotters and broadcast media 
reported flash flooding and heavy rainfall within the warned area. 
Numerous vehicles are stranded in water. Fast moving water is 
flowing over several roadways. Between 3 and 4 inches of rain have 
fallen. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Trained spotters.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village, 
  Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds 
  and The Capitol.

This includes the following highways...
	Interstate 44 between mile markers 120 and 128.
	Interstate 40 between mile markers 134 and 150.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
      3553 9749 3546 9750

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

03
628 
WGUS54 KOUN 010621
FFWOUN
OKC017-109-010745-
/O.EXT.KOUN.FF.W.0047.000000T0000Z-200901T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
121 AM CDT Tue Sep 1 2020

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  East Central Canadian County in central Oklahoma...
  Southwestern Oklahoma County in central Oklahoma...

* Until 245 AM CDT.

* At 121 AM CDT, heavy rainfall had ended across the warned area. 
  However, numerous roads were covered with flowing water and 
  several water rescues were ongoing. Water has even risen up to 
  near the bottom of some homes across western Oklahoma City. 
  Between 5 and 6 inches of rain have fallen. Flash flooding is 
  already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Trained spotters.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village, 
  Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds 
  and The Capitol.

This includes the following highways...
	Interstate 44 between mile markers 120 and 128.
	Interstate 40 between mile markers 134 and 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
      3553 9749 3546 9750

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

03
718 
WGUS74 KOUN 010744
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
244 AM CDT Tue Sep 1 2020

OKC017-109-010754-
/O.EXP.KOUN.FF.W.0047.000000T0000Z-200901T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-Oklahoma OK-
244 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING AT 245 AM CDT EARLY THIS MORNING FOR EAST 
CENTRAL CANADIAN AND SOUTHWESTERN OKLAHOMA COUNTIES HAS BEEN 
REPLACED WITH A FLOOD WARNING...

LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
      3553 9749 3546 9750

$$

.speg.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 6:20 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Aug 31, 6:20 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Norman OK
620 PM CDT Mon Aug 31 2020

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 209 PM CDT Mon Aug 31 2020

Currently, showers are ongoing along an east-west corridor in
central Oklahoma along a low to mid level moisture maxima. These
showers will likely continue to develop along the moisture axis,
with shower development beginning to extend through southwestern
Oklahoma into western north Texas.

This afternoon, a cold front will continue to move southward into
central Oklahoma. Thunderstorm development along this cold front is
likely through central and southwestern Oklahoma as well as western
north Texas, mainly after 4pm. With the models not having a good
handle on the ongoing showers (in particular with occurrence and
placement), observations and mesoanalysis will be important with
this event. Current CAMs runs as well as mesoscale analysis indicate
widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts.
Along with the cold front forcing, this should be sufficient for the
initial possible development of a couple supercells. All hazards are
possible with these storms: large hail, strong winds, heavy
rainfall, and a chance for a tornado or two.

There is a high uncertainty with the tornado potential, in
particular if the storms are able to become surface based. Ongoing
cloud cover across central Oklahoma has suppressed the temperatures
(upper 80s/low 90s), whereas in northern parts of central Oklahoma
where there have been clear skies, surface temperatures are warmer
in the mid 90s. In addition, surface winds are fairly weak ahead of
the front, and 0-1km shear has been fairly low (<10kts). These
parameters will need to be monitored as the cold front moves
southward.

Zwink

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 209 PM CDT Mon Aug 31 2020

Additional precipitation chances continue through Tuesday and
Wednesday as multiple mid level shortwaves continue to move through
the region. Models still diverge on the movement and path of the
upper level cyclone and trough that will approach the region
Wednesday into Thursday. The ECMWF solution still stalls the
cyclone, however it becomes stationary further east in western
Texas, which could result in additional rain through parts of
southern Oklahoma and western north Texas. The GFS remains
progressive, however the movement has slowed considerably, with the
cyclone not exiting the region until Friday. With these changes,
forecasted precipitation chances have increased through Friday, and
chances of precip have continued through Saturday.

With the high confidence in continual heavy rain in southern
Oklahoma, flooding will be an increasing concern for the region. A
flood watch will be issued for this area.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Mon Aug 31 2020

Poor flight conditions expected through Tue morning. Showers and
thunderstorms will continue on and off throughout the evening near
I-44. Then, after 09Z, some MVFR cigs will develop. Shower and
thunderstorms may also redevelop overnight for some of the
terminals. Winds will generally remain southerly for most
terminals but northerly for northern OK.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  84  69  82 /  50  80  70  70
Hobart OK         68  86  68  84 /  40  70  60  60
Wichita Falls TX  72  86  71  83 /  70  80  80  70
Gage OK           62  85  64  84 /  20  40  50  40
Ponca City OK     68  84  68  82 /  60  60  40  50
Durant OK         73  86  72  84 /  80  90  80  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052.

TX...Flood Watch through Thursday morning for TXZ086-089-090.

&&

SHORT TERM...50
LONG TERM....50
AVIATION...03
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1029 PM CDT Mon Aug 31 2020

OKZ004>048-050>052-TXZ083>090-020330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1029 PM CDT Mon Aug 31 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Thunderstorms will continue to develop overnight across portions
of central and southern Oklahoma, and portions of north Texas.
Some of these storms could become severe producing hail up to the
size of golf balls and wind gusts exceeding 65 mph. The threat of
severe weather could continue into the early morning hours.

In addition to the severe storms, heavy rainfall may also result
in flash flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
central and southern Oklahoma should prepare for severe weather
operations through 2 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Showers and thunderstorms will remain possible across at least
parts of the area throughout much of the week with the highest
chances Tuesday and Wednesday. Some strong to severe storms could
be possible but heavy rain that could lead to flooding in some
areas will also be a concern through at least the first half of
the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 31, 9:15 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
915 PM CDT Mon Aug 31 2020

OKZ029-030-010230-
Pottawatomie OK-Cleveland OK-
915 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie and
southeastern Cleveland Counties Until 930 PM CDT...

AT 912 PM CDT, a strong thunderstorm was located 4 miles southwest of
Etowah, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to over 50 mph...

Locations impacted include...
Tribbey, Etowah, Macomb and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3497 9720 3507 9727 3522 9700 3505 9690
TIME...MOT...LOC 0212Z 245DEG 18KT 3507 9720

BRB
Special weather statement, Aug 31, 9:16 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
916 PM CDT Mon Aug 31 2020

OKZ037-TXZ085-010300-
Tillman OK-Wilbarger TX-
916 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Tillman and central
Wilbarger Counties Until 1000 PM CDT...

AT 914 PM CDT, a strong thunderstorm was located near Davidson,
moving northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Frederick, Davidson, Hollister, Loveland and Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3429 9933 3437 9924 3436 9924 3434 9923
      3434 9919 3437 9920 3437 9922 3440 9921
      3452 9907 3432 9875 3422 9894 3421 9895
      3420 9895 3413 9908
TIME...MOT...LOC 0214Z 228DEG 20KT 3421 9912

03
Special weather statement, Aug 31, 9:38 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
938 PM CDT Mon Aug 31 2020

OKZ024-010315-
Canadian OK-
938 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Canadian County
Until 1015 PM CDT...

AT 937 PM CDT, a strong thunderstorm was located 5 miles southeast of
El Reno, moving east at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Piedmont and Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3547 9767 3544 9767 3541 9795 3552 9801
      3565 9774
TIME...MOT...LOC 0237Z 249DEG 10KT 3547 9789

BRB
Special weather statement, Aug 31, 9:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
958 PM CDT Mon Aug 31 2020

OKZ017-023-024-010315-
Canadian OK-Caddo OK-Blaine OK-
958 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR west central Canadian...north
central Caddo and south central Blaine Counties Until 1015 PM CDT...

AT 956 PM CDT, a strong thunderstorm was located near Hinton, moving
northeast at 5 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Hinton, Geary and Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3539 9833 3547 9844 3566 9829 3552 9808
TIME...MOT...LOC 0256Z 224DEG 6KT 3547 9832

BRB
Special weather statement, Aug 31, 10:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1033 PM CDT Mon Aug 31 2020

OKZ024-010400-
Canadian OK-
1033 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Canadian County
Until 1100 PM CDT...

AT 1031 PM CDT, a strong thunderstorm was located 9 miles north of
Cogar, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
El Reno and Cedar Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3539 9820 3549 9825 3559 9796 3541 9790
TIME...MOT...LOC 0331Z 249DEG 14KT 3546 9818

BRB
Special weather statement, Aug 31, 10:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1036 PM CDT Mon Aug 31 2020

OKZ025-010400-
Oklahoma OK-
1036 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County
Until 1100 PM CDT...

AT 1034 PM CDT, a strong thunderstorm was located over western
Oklahoma City, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

Locations impacted include...
Oklahoma City, Bethany, Warr Acres, The Village, Nichols Hills,
Woodlawn Park, The Capitol, Wiley Post Airport, Will Rogers Airport
and The Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3558 9750 3538 9749 3538 9767 3558 9767
TIME...MOT...LOC 0334Z 267DEG 14KT 3548 9767

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:00 PM CDTSpecial Weather StatementOUNMcClain15 min
Aug 31, 7:01 PM CDTSpecial Weather StatementOUNCanadian29 min
Aug 31, 7:02 PM CDTSpecial Weather StatementOUNNoble28 min
Aug 31, 7:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Aug 31, 7:30 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 7:31 PM CDTSevere Thunderstorm WarningOUNMcClain29 min
Aug 31, 7:34 PM CDTSpecial Weather StatementOUNNoble26 min
Aug 31, 7:41 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole49 min
Aug 31, 7:54 PM CDTSpecial Weather StatementOUNKay21 min
Aug 31, 8:00 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 8:04 PM CDTSpecial Weather StatementOUNCleveland26 min
Aug 31, 8:14 PM CDTSpecial Weather StatementOUNKay31 min
Aug 31, 8:17 PM CDTSpecial Weather StatementOUNGrady28 min
Aug 31, 8:21 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Aug 31, 8:23 PM CDTSpecial Weather StatementOUNGarfield22 min
Aug 31, 8:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Aug 31, 8:47 PM CDTSpecial Weather StatementOUNOklahoma43 min
Aug 31, 8:57 PM CDTSpecial Weather StatementOUNCleveland18 min
Aug 31, 9:05 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Aug 31, 9:15 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Aug 31, 9:16 PM CDTSpecial Weather StatementOUNTillman44 min
Aug 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie51 min
Aug 31, 9:38 PM CDTSpecial Weather StatementOUNCanadian37 min
Aug 31, 9:40 PM CDTSevere Thunderstorm WarningOUNCanadian35 min
Aug 31, 9:58 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 31, 10:13 PM CDTSevere Thunderstorm WarningOUNCanadian32 min
Aug 31, 10:15 PM CDTSevere Thunderstorm WarningOUNPottawatomie30 min
Aug 31, 10:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Aug 31, 10:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 31, 10:45 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole30 min
Aug 31, 10:48 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Aug 31, 10:55 PM CDTSpecial Weather StatementOUNBlaine35 min
Aug 31, 10:56 PM CDTSpecial Weather StatementOUNCanadian34 min
Aug 31, 11:00 PM CDTSpecial Weather StatementOUNOklahoma30 min
Aug 31, 11:09 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Aug 31, 11:26 PM CDTFlash Flood WarningOUNCanadian3 hr
Aug 31, 11:35 PM CDTSpecial Weather StatementOUNCanadian25 min
Sep 1, 12:06 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Sep 1, 12:14 AM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole31 min
Sep 1, 12:15 AM CDTSevere Thunderstorm WarningOUNHughes30 min
Sep 1, 12:17 AM CDTTornado WarningOUNHughes28 min
Sep 1, 12:32 AM CDTSpecial Weather StatementOUNPontotoc28 min
Sep 1, 12:38 AM CDTTornado WarningOUNHughes, Pontotoc, Seminole37 min
Sep 1, 12:41 AM CDTSpecial Weather StatementOUNCleveland34 min
Sep 1, 12:44 AM CDTTornado WarningOUNHughes31 min
Sep 1, 12:57 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
Sep 1, 1:29 AM CDTFlash Flood WarningOUNHughes3 hr
Sep 1, 2:21 AM CDTAreal Flood WarningOUNCanadian9 min
Sep 1, 2:44 AM CDTAreal Flood WarningOUNCanadian, Oklahoma3 hr
Sep 1, 2:49 AM CDTAreal Flood WarningOUNCanadian3 hr
Sep 1, 4:11 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Sep 1, 4:17 AM CDTAreal Flood WarningOUNHughes3 hr
Sep 1, 5:17 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma15 hr
Sep 1, 5:55 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
Sep 1, 6:00 AM CDTFlash Flood WarningOUNGarvin, Grady, McClain3 hr
Sep 1, 6:48 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Garvin, Johnston, Murray, Pontotoc3 hr
Sep 1, 7:42 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr
Sep 1, 8:07 AM CDTFlash Flood WarningOUNAtoka3 hr
Sep 1, 8:11 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Johnston, Love, Marshall3 hr
Sep 1, 8:17 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Sep 1, 8:34 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
Sep 1, 9:03 AM CDTFlash Flood WarningOUNLove3 hr
Sep 1, 9:50 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
Sep 1, 11:18 AM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
Sep 1, 11:20 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie22 hr
Sep 1, 2:59 PM CDTSpecial Weather StatementOUNHarper31 min
Sep 1, 4:03 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Stephens3 hr
Sep 1, 4:18 PM CDTSpecial Weather StatementOUNHarper27 min
Sep 1, 4:35 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Murray3 hr
Sep 1, 4:56 PM CDTSpecial Weather StatementOUNHarper34 min
Sep 1, 5:14 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward46 min
Sep 1, 5:59 PM CDTSpecial Weather StatementOUNWoodward31 min
Sep 1, 6:06 PM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.